HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Research Institute for Electronic Science >
Peer-reviewed Journal Articles, etc >


Files in This Item:
nishiura-45.pdf930.65 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 領域増大速度に依存する縞模様分岐
Authors: 上田, 肇一1 Browse this author
西浦, 廉政2 Browse this author →KAKEN DB
Authors(alt): Ueda, Keiichi1
Nishiura, Yasumasa2
Issue Date: Apr-2003
Publisher: 京都大学数理解析研究所
Citation: 非線形現象の解析 : 実験と数理解析 = Analysis of Nonlinear Phenomena : Experiments and Mathematical Analysis
Journal Title: 数理解析研究所講究録
Journal Title(alt): RIMS Kokyuroku
Volume: 1313
Start Page: 53
End Page: 64
Type: article
Appears in Collections:電子科学研究所 (Research Institute for Electronic Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 西浦 廉政

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 - Hokkaido University